e-Journal Chiang Mai Journal of Science, Faculty of Science, Chiang Mai University
 


Journal Volumes


  JOURNAL DETAIL



On a Certain Class of Multivalent Functions with Negative Coefficients


Paper Type 
Contributed Paper
Title 
On a Certain Class of Multivalent Functions with Negative Coefficients
Author 
Halit Orhan
Email 
horhan@atauni.edu.tr
Abstract:
The main object of the present paper is to investigate various interesting  property and characteristic of  the class TγΩ (P, λ , α ). We also indicate relevant connections of  various results derived in this paper with those given in earlier works. The results that we obtain can be regarded as generalizations  of  results obtained previously by various authors.  
Start & End Page 
145 - 151
Received Date 
2005-04-26
Revised Date 
Accepted Date 
2006-01-07
Full Text 
  Download
Keyword 
analytic functions, closure theorems, multivalent functions, starlike functions
Volume 
Vol.33 No.2 (MAY 2006)
DOI 
Citation 
Orhan H., On a Certain Class of Multivalent Functions with Negative Coefficients, Chiang Mai Journal of Science, 2006; 33(2): 145-151.
SDGs
View:578 Download:167

  RELATED ARTICLE

Some Fractional Calculus for the Subclass of Starlike Functions with Negative Coefficients
page: 197 - 203
Author:Sezgin Akbulut
Vol.31 No.3 September 2004 View: 602 Download:180
On Multivalent Harmonic Functions with Positive Ositive Real Part
page: 273 - 279
Author:Sibel Yalin and Metin ztürk
Vol.34 No.3 (SEPTEMBER 2007) View: 1,107 Download:205



Search in this journal


Document Search


Author Search

A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z

Popular Search






Chiang Mai Journal of Science

Faculty of Science, Chiang Mai University
239 Huaykaew Road, Tumbol Suthep, Amphur Muang, Chiang Mai 50200 THAILAND
Tel: +6653-943-467




Faculty of Science,
Chiang Mai University




EMAIL
cmjs@cmu.ac.th




Copyrights © Since 2021 All Rights Reserved by Chiang Mai Journal of Science